# SDR SWAA2023062652718

- Difficulty date: May 26, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N8537Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63595
- Aircraft time: 19,945 hours, 9,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO RH TRANSISTION ANGLE FROM STA 500D TO 500I HAS CORROSION<[01] REMOVED DAMAGE. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53;17] INSTALLED NEW R/H TRANSITION ANGLE FROM 500D TO 500I REPAIR NOT NEEDED BECAUSE THE WHOLE TRANSITION ANGLE WAS REPLACED PER SRM 51-40-02;[18] INSPECTED INSTALLATION OF; NEW FROM STOCK; R/H TRANSITION ANGLE FROM 500D TO 500I REPAIR NOT REQUIRED DUE TO ENTIRE TRANSITION ANGLE BEING REPLACED PER SRM 51-40-02.
